Posted by InkyPinAZ on January 5, 2009, at 5:12:08
In reply to Re: Why do my feet ITCH at night???, posted by humbum on September 13, 2004, at 19:05:53
> oh my gosh, i cannot believe what i just read. my feet drive me insane at night. i am on 150 mg of effexor, and i had no idea it was related. i thought i had athletes foot or something. does anyone else bruise really easily. i know i do and i heard it is a side effect of effexor.
It's 3:45 am. I couldn't take the itching any more tonight. Every night I sit in bed and scratch my feet, just praying that my feet might fall off some day. I finally decided to try the net to see if there was some strange remedy.
As it happens, I have been tested for everything under the sun including MS, diabetes, etc. I'm 34 years old and at a perfect weight. No doctor has been able to help at all. I have tried all sorts of things to get my feet to stop itching, all to no avail.
I'm sitting here reading all of the previous posts, saying "OH MY GOD!!!" I've been on Effexor for at least 10 years. The bottoms of my feet itch like crazy as well as the skin just behind the inside of my ankles. My toes also wiggle incessantly.
The doctors wrote off the toe issue to the fact that my mom's toes wiggle too, so it must run in the family. I can't believe that after all this time, I finally find that there are other people out there with the same symptoms, all taking the same meds.
As much as my feet are itching now, I am mentally so relieved that I feel like doing a little dance. Has anyone found any relief for this problem short of going off Effexor? It does good things for my moods, but the itching has gotten to the point of ridiculousness.